Results 1 to 2 of 2
Celebrex
  1. #1
    slf
    slf is offline New Member
    Join Date
    Sep 2004
    Location
    .
    Posts
    1

    Default Celebrex

    My husband has had a reaction after taking Celebrex for 1 month. He is allergic to ibuprofen and we told the doctor this prior to him taking the Celebrex. The reaction is a horrible looking hive that rings out and itches. He has been to the doctor and has taken 2 rounds (12 days) of Prednisone. That cleared it up. After 2 weeks off of the Prednisone the hive is back again. My quesion is: Could the Celebrex still be in his system? He has not taken Celebrex since Aug. 6th.

  2. #2
    psisci is offline Junior Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    44

    Default

    Not a chance. My guess is something else is going on. I would look closely at other meds, could this be fungal etc?? Get him to a dermatologists soon. I heard of a case recently of a guy with a rash, who lost 20# for no reason over a few months, being treated by a PA for months with steroids etc.. It kept coming back. He finally insisted on seeing a dermatologist....and she diagnosed hodgkins disease (lymhoma)in 20 minutes. Get another opinion..



    Dr.S.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22